# SDR AUS20040243

- Difficulty date: March 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C87
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK SWITCH WIRE BROKEN IN AREA APPROXIMATELY 763MM (3IN) FROM SWITCH.
